Calprofen 100mg/5ml Oral Suspension IbuprofenRegular price £3.98
Tax included. Shipping calculated at checkout.
What’s it for?
These sachets are used for:
- Treatment of mild to moderate pain, fever and symptoms of colds and influenza.
How to Use
Sachets should be swallowed with a glass of liquid.
- Children 8-12 years: 10ml 3-4 times a day.
- 3-7 years: 5ml 3-4 times a day.
- 1-2 years: 2.5ml 3-4 times a day.
- 6-12 months: 2.5ml 3 times a day.
- 3-6 months weighing more than 5kg: 2.5ml 3 times in 24 hours. Do not use for more than 24 hours.
- Under 3 months: not recommended.
- Post-immunisation fever: 2.5ml followed by one further dose of 2.5ml six hours later if necessary.
Warnings & Cautions
- Do not exceed stated dose
- Do not give this product if your baby or child has or has ever had a stomach ulcer, perforation or bleeding
- Do not give this product if is allergic to ibuprofen or any other ingredient of the product, aspirin or related painkillers
- Do not give this product if taking NSAID painkillers, or aspirin with a daily dose above 75 mg
- Speak to a doctor or pharmacist before giving the product if your baby or child has asthma, liver, heart, kidney or bowel problems
- Consult a doctor or pharmacist if you are an adult taking this product do not take in the last 3 months of pregnancy. Consult your doctor or pharmacist before taking in the first 6 months of pregnancy or if your are trying to get pregnant
- Do not store above 25°C
- Keep all medicines out of reach and sight of children
- Short term use only
- Do not give to babies aged 3-6 months for more than 24 hours
- Do not give to children aged 6 months or over for more than 3 days
- If symptoms persist or worsen, consult your doctor promptly
Each 5ml oral suspension contains: 100 mg Ibuprofen, E965, E219, E217.